DOLIPRANECAPS 1000MG 8 CAPSULES

DOLIPRANECAPS 1000MG 8 CAPSULES View larger

3400941534041

DOLIPRANECAPS 1000MG 8 capsules for sale in our bio pharmacy: 1000 mg Tylenol is a drug indicated for the symptomatic treatment of pain and feverish conditions.

More details

Available ships in 1-2 business days

Preview the Shipping Fees - Free Shipping from 99€*
  • Médicament conseil

1,94 € tax incl.

This product is a medicament.

You must check the \"Jai read the manual of this drug\" to add this product to your cart.

This product is a drug. You must certify that you have read the leaflet before you can order this product.

Add to Basket

Add to Wishlist

DOLIPRANECAPS 1000MG 8 CAPSULES

DolipraneCaps 1,000 mg is a drug indicated for the symptomatic treatment of pain and feverish conditions.

For warnings, precautions for use and cons-indications, see the instructions for use.


Description of Tylenol 8 1000mg capsules

DolipraneCaps 1,000 mg is a drug indicated for the symptomatic treatment of mild to moderate pain and / or febrile states.


Directions for use of Tylenol 8 1000mg capsules

orally. The capsules are swallowed whole with a drink such (eg water, milk, fruit juice). This presentation is for adult and child from 50 kg (from approximately 15 years). The usual unit dosage is one capsule to 1000 mg per dose, repeated after 6 to 8 hours. If necessary, the outlet may be repeated after 4 hours minimum. It is usually not necessary to exceed 3 g paracetamol per day, or 3 capsules per day. However, in case of more severe pain, the maximum dose may be increased up to 4 g per day, 4 capsules per day. Always observe a 4-hour interval between shots. Systematic taken help avoid oscillations of pain or fever in children and adolescents, they must be evenly spaced, including at night, preferably 6 hours, and at least four hours. In adults, they should be spaced at least 4 hours.

Tylenol 8 1000mg capsules Composition

Paracetamol 1000 mg per capsule. Excipients: Azorubine (E122), povidone, pregelatinized starch, sodium carboxymethylcellulose (type A), talc, magnesium stearate, hydroxypropyl cellulose, hypromellose, macrogol 6000.

Introducing Tylenol 8 1000mg capsules

Box of 8 capsules.

Warnings on drugs

Warning, the drug is not a product like any other. Read the package leaflet before ordering. Do not leave medicines within reach of children. If symptoms persist, seek the advice of your doctor or pharmacist. Beware of incompatibilities on your current products.

Please tell your online pharmacist of current treatments to identify any incompatibilities. The order confirmation form contains a custom message field provided for this purpose.

Click here to find the manual of this drug on the website of the National Agency of Drug Safety and health products.

Pharmacovigilance Reporting an or effect (s) Adverse (s) bound (s) use of a medicament

VIDAL OF THE FAMILY

DOLIPRANECAPS

Analgesic and antipyretic

paracetamol

. Presentations . Composition . Indications . Contraindications . Warning . Drug Interactions . Pregnancy and breastfeeding . Directions for use and dosage . Advice . Undesirable effects . Lexicon

PRESENTATIONS (summary)

DOLIPRANECAPS 1000 mg: capsule; box of 8.
-

Laboratory Sanofi-Aventis France

COMPOSITION (summary)
p gel
Paracetamol 1000 mg

INDICATIONS (summary)
This medication is an analgesic and an antipyretic that contains paracetamol.
It is used to lower fever and in the treatment of painful conditions.
CONTRAINDICATIONS (summary)
This medication should not be used in patients with severe liver disease.
WARNING (Contents)
Paracetamol is present alone or in combination with other substances in many medicines: make sure not to take several medicines containing paracetamol simultaneously, as a joint dose leads to a risk of overdosage, which can be toxic to the liver.
Precautions are necessary in case of dehydration, chronic malnutrition, alcoholism, severe renal failure and in adults weighing less than 50 kg.
DRUG INTERACTIONS (summary)
If treated with oral anticoagulant and paracetamol at maximum doses (4 g / day) for at least 4 days, increased monitoring of anticoagulant therapy may be required.
PREGNANCY AND BREAST-FEEDING (summary)
Pregnancy :
The scientific studies currently available have not revealed any particular problem when using paracetamol in pregnant women.

Breastfeeding:
At the usual doses, the use of this medication is possible during breastfeeding.
DIRECTIONS FOR USE AND DOSAGE (summary)
This medicine can be taken indifferently during or between meals. Observe an interval of 4 to 6 hours between 2 doses. In case of renal insufficiency , the interval between 2 takes must be 8 hours minimum.
The capsules should be swallowed as they are with a glass of water or fruit juice.

Usual dosage:

  • Adult and child over 50 kg (over 15 years): 1 capsule per dose, to be renewed if necessary after a minimum of 4 hours. Do not exceed 3 capsules per day.
    In severe pain in adults, especially in osteoarthritis , the maximum dose can be increased to 1 g of paracetamol, 4 times a day (4 capsules per day), only on medical prescription.
TIPS (summary)
Abundant sweating usually accompanies the drop in temperature during the treatment of high fevers. This is normal.
This medicinal product may be freely available in certain pharmacies; nevertheless, do not hesitate to ask your pharmacist for advice.
POSSIBLE ADVERSE EFFECTS (summary)
Exceptionally: allergic reaction , rash, abnormal blood count.


GLOSSARY (summary)


analgesic
Medication that works against pain. Analgesics act either directly on the centers of pain in the brain or by blocking the transmission of pain to the brain.
Synonym: analgesic.


anticoagulant
Medication that prevents blood from coagulating and therefore prevents clots from forming in the blood vessels.
Anticoagulants are used to treat or prevent phlebitis, pulmonary embolism, certain infarcts. They also prevent the formation of clots in the heart during rhythm disorders such as atrial fibrillation or in the case of an artificial heart valve.
There are two main types of anticoagulants:
  • oral anticoagulants, which block the action of vitamin K (antivitamin K, or AVK) and whose effectiveness is controlled by a blood test: INR (formerly TP);
  • injectable anticoagulants derived from heparin, the efficacy of which can be controlled by the blood assay of anti-Xa activity, Howell's Time (TH) or Cephalin Kaolin Time (TCK) depending on the products used. A regular dosage of blood platelets is necessary throughout the life of a heparin derivative.


antipyretic
Medication used to lower the body temperature during bouts of fever.


osteoarthritis
Wear of cartilage, responsible for joint pain and limitation of movement.


renal failure
Inability of the kidneys to eliminate waste or medicinal substances. Advanced renal insufficiency does not necessarily result in a decrease in the amount of urine excreted. Only a blood test and creatinine dosage may reveal this disease.


dosage
Quantity and distribution of the dose of a drug according to the age, weight and general condition of the patient.


allergic reaction
Reaction due to hypersensitivity of the organism to a drug. Allergic reactions can take a wide variety of aspects: urticaria, angioedema, eczema, eruption of pimples resembling measles, etc. Anaphylactic shock is a generalized allergic reaction that causes discomfort due to a sudden drop in blood pressure.


overdose
Excessive intake of a drug may result in an increase in the intensity of adverse effects or even in the development of specific adverse effects.
This overdose may result from accidental or voluntary poisoning for suicide, so consult your local Poison Control Center (listed in the appendix to the book). However, in most cases, overdose is the result of an error in the understanding of the prescription, or the search for an increase in efficacy by exceeding the recommended dosage. Finally, untimely self-medication may lead to excessive absorption of the same substance contained in different drugs. Some drugs are particularly prone to this risk because they are (wrongly) considered to be harmless: vitamins A and D, aspirin, etc. Stopping or decreasing drug intake helps to remove the disorders associated with an overdose.

Cliquez ici pour retrouver la notice de ce médicament sur le site de l'Agence Nationale de Sécurité du Médicament et des produits de santé.

Pharmacovigilance : Déclarer un ou des effet(s) indésirable(s) lié(s) à l'utilisation d'un médicament

NOTICE

ANSM - Last updated: 26/07/2017

Name of the medicinal product

DOLIPRANECAPS 1000 mg capsule

Paracetamol

framed

Please read this leaflet carefully before you start taking this medicine because it contains important information for you.

You should always take this medication exactly as prescribed in this leaflet or by your doctor or pharmacist.

· Keep this leaflet. You might need to read it again.

· Ask your pharmacist for advice or information.

· If you experience any of the side effects, talk to your doctor or pharmacist. This also applies to any side effects not mentioned in this leaflet. See section 4.

· You should contact your doctor if you do not feel any improvement or feel less well after 3 days in case of fever or 5 days in case of pain.

Do not use this medication for children.

What is in this leaflet?

1. What is DOLIPRANECAPS 1000 mg capsule and in which cases is it used?

2. What should I know before taking DOLIPRANECAPS 1000 mg capsule?

3. How to take DOLIPRANECAPS 1000 mg capsule?

4. What are the possible side effects?

5. How to store DOLIPRANECAPS 1000 mg capsule?

6. Package contents and other information.

1. WHAT IS DOLIPRANECAPS 1000 mg, hard capsule AND WHAT IT IS USED FOR?

Pharmacotherapeutic group: OTHER ANALGESICS AND ANTIPYRETICS

ATC code: N02BE01.

DOLIPRANECAPS is an analgesic (calms the pain) and an antipyretic (lowers the fever).

The active substance of this drug is paracetamol.

It is used to treat pain and / or fever, for example in the case of headaches, flu-like symptoms, dental pain, body aches and painful periods.

This presentation is reserved for the adult and the child from 50 kg (that is to say from about 15 years): read the Posology section carefully.

For children weighing less than 50 kg, there are other presentations of paracetamol. Do not hesitate to ask your doctor or pharmacist for advice.

You should contact your doctor if you experience no improvement or feel worse after 3 days in case of fever, or after 5 days in case of pain.

2. BEFORE YOU TAKE DOLIPRANECAPS 1000 mg capsule?

Do not take DOLIPRANECAPS 1000 mg capsule:

· if you are allergic (hypersensitive) to paracetamol or any of the other ingredients of this medication mentioned in section 6.

· if you have severe liver disease,

· to treat a child under 6 years because it can swallow and choke. Use another form.

IN CASE OF DOUBT, IT IS ESSENTIAL TO ASK FOR THE OPINION OF YOUR DOCTOR OR YOUR PHARMACIST.

This medicinal product contains paracetamol. Other medicines contain it.

Make sure you do not take any other medicines containing paracetamol, including medicines obtained without a prescription.

Do not combine them , so as not to exceed the recommended daily dose.

( see "Posology " and "Symptoms and Instructions for Overdose")

Warnings and Precautions

Talk to your doctor or pharmacist before taking DOLIPRANECAPS 1000 mg capsule .

Take special care with DOLIPRANECAPS

· If the pain persists more than 5 days or fever more than 3 days , or if there is insufficient efficacy or any other signs, do not continue treatment without your doctor's advice.

· Taking paracetamol may cause liver function problems.

· You should seek the advice of your doctor before taking this medicine:

o If you weigh less than 50 kg,

o if you have a liver disease or a serious kidney disease,

o if you frequently drink alcohol or have stopped drinking alcohol recently,

o if you suffer from dehydration

o if you suffer from chronic malnutrition, if you are in a fasting period, if you have lost a lot of weight recently, if you are over 75, or if you are over 65 and have long-term illnesses , if you have an AIDS virus or chronic viral hepatitis, if you suffer from cystic fibrosis (genetic and hereditary disease characterized by severe respiratory infections), or if you have Gilbert disease (hereditary disease associated with an increase in the level of bilirubin in the blood)

o if you are allergic to aspirin and / or nonsteroidal anti-inflammatory drugs.

· The consumption of alcoholic beverages during treatment is discouraged.

· In the event of recent withdrawal from chronic alcoholism, the risk of hepatic impairment is increased.

· When administered to a child, the dose depends on its weight (see section "How to take DOLIPRANECAPS 1000 mg capsule?").

· In case of acute viral hepatitis, stop your treatment and consult your doctor

Blood tests

Tell your doctor if you are taking DOLIPRANECAPS and you need to take a blood test because this medicine can affect the results of your uric acid (blood uric acid) and sugar (blood sugar) levels.

IN CASE OF DOUBT DO NOT HESITATE TO ASK FOR THE OPINION OF YOUR DOCTOR OR YOUR PHARMACIST

Other medicines and DOLIPRANECAPS 1000 mg capsule

Inform your doctor or pharmacist if you are taking, have recently taken or may take any other medicines.

Do not take other medicines containing paracetamol. You may be overdosed.

If taking oral anticoagulant therapy (warfarin or AVK), taking DOLIPRANECAPS at maximum doses (4 g / day) for more than 4 days requires enhanced monitoring of biological examinations including INR. In this case, consult your doctor.

The effectiveness of paracetamol may be reduced if you are taking chelating resins (a drug that lowers blood cholesterol) at the same time: follow an interval of more than 2 hours between the two doses.

If you are receiving paracetamol, a treatment with flucloxacillin (an antibiotic), you are at risk of metabolic acidosis (blood too acid causing an acceleration of the respiratory rate).

The toxicity of paracetamol can be increased if you take:

· drugs potentially toxic to the liver,

· drugs that promote the production of the toxic metabolite of paracetamol such as anti-epileptic drugs (phenobarbital, phenytoin, carbamazepine, topiramate),

· rifampicin (an antibiotic),

· at the same time alcohol .

DOLIPRANECAPS 1000 mg, capsule with food, beverages and alcohol

The consumption of alcoholic beverages during treatment is discouraged.

Pregnancy, breast-feeding and fertility

If you are pregnant or breastfeeding, think you may be pregnant or plan a pregnancy, ask your doctor for advice or pharmacist before taking this medication.

Pregnancy and breast feeding

This medicine may be used during pregnancy and lactation. Use the lowest dose to reduce your pain and / or fever for as short a time as possible and as often as possible. Contact your doctor or midwife if pain and / or fever does not decrease or if you need to take this medication more frequently during your pregnancy.

Fertility

It is possible that paracetamol may alter the fertility of women, reversibly upon discontinuation of therapy.

Sport

Not applicable.

Driving and using machines

Not applicable.

DOLIPRANECAPS 1000 mg capsule contains

Not applicable.

3. HOW TO TAKE DOLIPRANECAPS 1000 mg capsule?

Caution: this presentation contains 1000 mg (1g) of paracetamol per capsule: do not take 2 capsules at a time.

This presentation is reserved for adults and children weighing more than 50 kg (ie from about 15 years).

For children weighing less than 50 kg, there are other presentations of paracetamol with a more appropriate dosage. Do not hesitate to ask your doctor or pharmacist for advice.

Dosage in adults and children from 50 kg (ie from about 15 years)

The usual dosage is one capsule to 1000 mg (1 g) per dose, to be renewed if necessary after a minimum of 4 hours.

Dose of paracetamol never to be exceeded:

· In adults or children weighing more than 50 kg:

It is generally not necessary to exceed 3 grams of paracetamol per day (3 capsules per day). However, if you have more intense pain, and only on the advice of your doctor or pharmacist , the total dose can be increased up to 4 grams per day, or 4 capsules per day. If you feel that the effect of DOLIPRANECAPS 1000 mg capsule is too strong or too weak, talk to your doctor or pharmacist.

NEVER TAKE MORE THAN 4 GRAMS OF PARACETAMOL PER DAY, (including all drugs containing paracetamol in their formula)

In severe kidney disease (severe renal insufficiency), catches should be spaced 8 hours apart and the total daily dose should not exceed 3 capsules (3 g).

· Special situations:

The maximum daily dose should not exceed 60 mg / kg / day (not to exceed 3 g / day) in the following situations:

· If you weigh less than 50 kg,

· if you have a liver disease or a serious kidney disease,

· if you frequently drink alcohol or have stopped drinking alcohol recently,

· if you suffer from dehydration,

· if you suffer from chronic malnutrition, if you are in a fasting period, if you have lost a lot of weight recently, if you are over 75, or if you are over 65 and have long-term illnesses , if you are infected with the AIDS virus or chronic viral hepatitis, if you have cystic fibrosis (genetic and hereditary disease characterized by severe respiratory infections), or if you have Gilbert's disease (hereditary disease associated with increased bilirubin levels in the blood).

Method and route of administration:

This medication is used orally.

You should swallow the capsule as it is with a drink (eg water, milk, fruit juice).

Taking a tablet or capsule is contraindicated in children before 6 years because it can swallow and choke. Use another form.

In addition, if your child has a fever greater than 38.5 ° C, you can improve the effectiveness of the drug treatment by:

· Check it out,

· Make the drink,

· Do not leave it in a hot place.

Frequency of Administration

· You should take your capsules regularly to prevent pain or fever from returning.

· The catch must be regularly spaced, including at night, for a minimum of 4 hours (refer to the "Dosage" section).

· If you have severe kidney disease (severe kidney failure), you should wait at least 8 hours between each capsule.

Duration of the treatment

Except for medical advice, the duration of treatment is limited:

· 5 days in case of pain

· at 3 days in case of fever.

Stop treatment and see your doctor immediately:

· If the pain persists more than 5 days or fever more than 3 days,

· if the pain or fever worsens,

· or if new symptoms appear.

If you take more DOLIPRANECAPS 1000 mg capsule than you should:

Consult your doctor or pharmacist or medical emergencies immediately.

Overdosage may lead to liver disease (hepatic impairment), gastrointestinal bleeding, brain disease (encephalopathy), coma, or even death, including in populations at higher risk, such as young children, the elderly and in some situations (liver disease, alcoholism, chronic malnutrition). Within the first 24 hours, the main symptoms of poisoning are: nausea, vomiting, loss of appetite, abdominal pain, pallor.

Overdosage may also result in: pancreatic disease (pancreatitis), hyperamylaseemia (increased blood amylase), kidney disease (acute renal failure), and a blood problem in which red blood cells, white blood cells and platelets are all reduced in number which entails:

· fatigue, shortness of breath, and pallor;

· frequent infections with severe fever and chills, sore throat or mouth ulcers;

· a tendency to bleed or present spontaneous bruising, nosebleeds.

If you forget to take DOLIPRANECAPS 1000 mg capsule:

Do not take a double dose to make up for a missed dose.

If you stop taking DOLIPRANECAPS 1000 mg capsule:

Not applicable.

4. WHAT ARE POSSIBLE SIDE EFFECTS?

Like all medicines, this medicine may cause side effects, although not everybody gets them.

· Rarely, an allergic reaction may occur:

o Buttons and / or redness on the skin,

o urticaria,

o sudden swelling of the face and neck may cause difficulty breathing (angioedema),

o malaise with severe drop in blood pressure (anaphylactic shock).

If an allergy occurs, you should immediately stop taking this medication and consult your doctor promptly. In the future, you will never have to take medicines containing paracetamol.

· Very rare cases of serious adverse reactions have been reported.

· Exceptionally, this drug may decrease the number of certain cells in the blood: white blood cells (leucopenia, neutropenia), platelets (thrombocytopenia) that can manifest themselves by bleeding from the nose or gums. In this case, consult a doctor.

· Other possible adverse reactions (the frequency of which can not be estimated from the available data): liver function disorders, severe reduction of certain white blood cells that can cause serious infections (agranulocytosis), destruction of red blood cells in the blood (anemia hemolytic in patients with glucose-6-phosphate dehydrogenase deficiency), rash in round red patches with itching and burning sensation, leaving colored spots and appearing in the same places when the drug is resumed (fixed pigmented erythema ), localized pain in the chest that can radiate to the left shoulder and jaw of allergic origin (Kounis syndrome), difficulty breathing (bronchospasm). In this case, consult a doctor.

Declaration of side effects

If you experience any side effects, talk to your doctor or pharmacist. This also applies to any side effects not mentioned in this leaflet. You can also report adverse reactions directly via the national reporting system: National Agency for the Safety of Medicines and Health Products (ANSM) and network of Regional Centers of Pharmacovigilance - Website: www.ansm.sante.fr

By reporting adverse reactions, you are helping to provide more information about the safety of the drug.

5. HOW TO STORE DOLIPRANECAPS 1000 mg capsule?

Keep this medicine out of the reach and sight of children.

Do not use this medicine after the expiry date which is stated on the label. packaging.

Store at a temperature not exceeding + 30 ° C.

Do not throw any medicines into drains or rubbish. Ask your pharmacist to remove any medications you are no longer using. These measures will help protect the environment.

6. PACKAGE CONTENTS AND OTHER INFORMATION

What DOLIPRANECAPS 1000 mg contains: capsule

· The active substance is:

Paracetamol................................................. .................................................. 1000 mg

For a capsule.

· The other ingredients are: povidone, pregelatinized starch, sodium carboxymethyl starch (type A), talc, magnesium stearate, hydroxypropylcellulose, hypromellose, macrogol 6000.

Composition of the capsule shell : gelatin, titanium dioxide (E171), yellow iron oxide (E172).

What is DOLIPRANECAPS 1000 mg capsule and contents of the pack

This medication is in the form of a capsule.

8 or 100 capsules in blister packs (PVC / Aluminum).

Not all pack sizes may be marketed.

Marketing Authorization Holder

SANOFI AVENTIS FRANCE

82 AVENUE RASPAIL

94250 GENTILLY

Marketing Authorization Operator

SANOFI AVENTIS FRANCE

82 AVENUE RASPAIL

94250 GENTILLY

Maker

SANOFI WINTHROP INDUSTRIE

NORTH-EAST AREA

RUE EDOUARD BRANLY

14104 LISIEUX CEDEX

OR

CHINOIN PHARMACEUTICAL AND CHEMICAL WORKS PRIVATE CO.LTD

LEVAI U.5

2112 VERESEGYHAZ

HUNGARY

Names of the medicinal product in the Member States of the European Economic Area

Not applicable.

The last date on which this leaflet was revised is:

{month YYYY}.

Other

Detailed information on this medicine is available on the ANSM website (France).

Health Education Council:

WHAT TO DO IN THE EVENT OF FEVER:

The normal temperature of the body varies from person to person and is between 36 ° C and 37 ° C. A temperature rise above 38 ° C may be considered a fever but it is not advisable to treat fever with a drug below 38.5 ° C.

This medication is for adults and children over 50 kg (ie from about 15 years).

If the disorders that the fever causes are too troublesome, you can take this drug that contains paracetamol in accordance with the indicated dosages.

To avoid any risk of dehydration, consider drinking frequently.

With this medication, the fever should drop rapidly. However:

· if other unusual signs appear

· if the fever persists for more than 3 days or if it worsens,

· if the headache becomes violent, or in case of vomiting.

CONSULT YOUR DOCTOR IMMEDIATELY .

WHAT TO DO IF PAIN:

The intensity of the perception of pain and the ability to resist it vary from person to person.

· If there is no improvement after 5 days of treatment,

· if the pain is violent, unexpected and occurs suddenly (including severe pain in the chest) and / or reverses regularly,

· if accompanied by other signs such as general malaise, fever, unusual swelling of the painful area, decreased strength in a limb,

· if it wakes you up at night.

CONSULT YOUR DOCTOR IMMEDIATELY .

Cheap Tylenol in your authorized pharmacy ARS Online  

The drug Tylenol has the active substance paracetamol. This is a drug antipyretic analgesic to relieve pain and reduce fever. If the fever and pain, it will take a paracetamol dose of about 60 mg / kg per day, divided into 4 or 6 outlets, about 10mg / kg every 4 hours, and 15 mg / kg every 6 hours. in adults and children weighing more than 50 kg, the usual dose is 1 or 2 tablets of 500 mg of Tylenol by taken at an interval of at least 4 hours, depending on the intensity of the pain


Order quicker !

Commande rapide

Save time by using the quick order form. With a few clicks , you can easily order your favorite references.

Formulaire de commande rapide

Be fan !

Be fan

Be fan of our Facebook page and get 5 % discount!

If you are not logged in to Facebook, please first log in and then refresh this page before clicking the Like button. Otherwise, you will not get your voucher.